# SDR FDEA2018083102282

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC758217
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER LT SIDE IN FRONT OF NR 2 ENGINE FAN COWL DOOR JAMB UPPER AREA APPROX STA 2164 FOUND SKIN CRACK. CRACKED SKIN REPAIRED AS PER EA 1-5530-T0341902 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
